# SDR FDEA202208272083

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA731534
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE MISSING, CORRODED, AND DAMAGED INSERTS ON MAIN DECK FLOOR BOARD 262LF. FABRICATED FLOOR PANEL 262LF PER FEDEX DRAWING SRZ-25-005.
